Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 125, Number 1

All articles in this issue are freely accessible.

A translation theorem for analytic Feynman integrals
R. H. Cameron and D. A. Storvick.
Trans. Amer. Math. Soc. 125 (1966), 1-6
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0200987
Analytic continuation for functions of several complex variables
R. H. Cameron and D. A. Storvick.
Trans. Amer. Math. Soc. 125 (1966), 7-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203081
On the differentiability of generalized solutions of first order elliptic equations with discontinuous coefficients
Alfred Schatz.
Trans. Amer. Math. Soc. 125 (1966), 13-31
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201805
An integral representation of a normal functional on a von Neumann algebra
Herbert Halpern.
Trans. Amer. Math. Soc. 125 (1966), 32-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0198266
Representation theory for denumerable Markov chains
John G. Kemeny.
Trans. Amer. Math. Soc. 125 (1966), 47-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0199892
Some asymptotic formulas for Wiener integrals
M. Schilder.
Trans. Amer. Math. Soc. 125 (1966), 63-85
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201892
Ratio limit theorems for random walks on groups
Charles Stone.
Trans. Amer. Math. Soc. 125 (1966), 86-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0217887
A lattice-point problem. II
Burton Randol.
Trans. Amer. Math. Soc. 125 (1966), 101-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201408
On a convexity condition in normed linear spaces
Daniel P. Giesy.
Trans. Amer. Math. Soc. 125 (1966), 114-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0205031
Decomposable modules
Eben Matlis.
Trans. Amer. Math. Soc. 125 (1966), 147-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201465
American Mathematical Society